HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Extensive coumarin-induced necrosis - a vasculopathy following oral anticoagulation.

AuthorsNina Magnolo, Antonia Jeskowiak, Tobias Goerge
JournalJournal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG (J Dtsch Dermatol Ges) Vol. 12 Issue 3 Pg. 263-4 (Mar 2014) ISSN: 1610-0387 [Electronic] Germany
PMID24533794 (Publication Type: Case Reports, Letter)
Chemical References
  • Anticoagulants
  • Coumarins
  • coumarin
Topics
  • Administration, Oral
  • Adult
  • Anticoagulants (administration & dosage, adverse effects)
  • Buttocks (pathology)
  • Coumarins (administration & dosage, adverse effects)
  • Diagnosis, Differential
  • Female
  • Humans
  • Necrosis (chemically induced, pathology, prevention & control)
  • Skin Diseases, Vascular (chemically induced, pathology, prevention & control)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: